# SDR DALA13068343153

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 31,388 hours, 16,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK - EMERGENCY LIGHT TEST FAULTED FOR RT OVERWING EPSU BATTERY. REPLACED RT OVERWING EPSU BATTERY IAW AMM 33-51.  RETESTED NORMAL.
